About the period of bell numbers modulo a prime

Mireille Car, Luis H. Gallardo, Olivier Rahavandrainy, Leonid N. Vaserstein

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Let p be a prime number. It is known that the order o(r) of a root r of the irreducible polynomial xp - x - 1 over Fp divides g(p) = pp-1/p-1 Samuel Wagstaff recently conjectured that o(r) = g(p) for any prime p. The main object of the paper is to give some subsets S of {1,...,g(p)} that do not contain o(r).

Original languageEnglish (US)
Pages (from-to)143-155
Number of pages13
JournalBulletin of the Korean Mathematical Society
Volume45
Issue number1
DOIs
StatePublished - Feb 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'About the period of bell numbers modulo a prime'. Together they form a unique fingerprint.

Cite this